# SDR FDKA200708355

- Difficulty date: August 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,972 hours, 13,005 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6001 MCO (0601 PHX LCL) - SERVICE DOOR WON'T CLOSE FROM INSIDE.  MX LUBED SERVICE DOOR, OPS CK GOOD.
